# SDR UPS96220541

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 651732214
- Condition: Cracked
- Location: Nr 8 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, NR 8 SLAT I/B TRACK SUPPORT STRUCTURE O/B RIB IS CRACKED IN 2 PLACES.  REMOVED AND REPLACED NR 8 SLAT I/B TRACK SUPPORT FITTINGS AND WEBS PER SRM 51-30-2.
